# SDR FDEA201007232652

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1100-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 1100-1280 RBL 45 HAS GOUGES, CORROSION, AND WORN PAINT.  REMOVED AND REPLACED SEAT TRACK STA 1180 -1280 RBL 45 IAW SRM 51-40-02.REMOVED CORROSION AND GOUGES IAW SRM 51-10-02 CHECKED LIMITS ORGINAL MATERIAL AT CROWN .230 MAT. REMAINING .195 MAT. LOSS .031 AT LOWEST STA 1259 FOUND OUT OF LIMITS IAW 53-00-52 PG 102 FIG. 101 DETIAL 2.RECEIVED NEW SEAT TRACK. FABRICATED IAW SRM 53-60-52 & DRAWING 14N5130-2 .LOCATED & DRILLED HOLES IAW SRM 51-10-02 ,TREATED & PRIMED IAW 51-20-01. PART MARKED AS PER GMM 7-0-  1001-1
